uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multiplicity results for problems involving the Hardy-Sobolev operator via Morse theory
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 72, no 5, 2170-2177 p.Article in journal (Refereed) Published
Abstract [en]

We establish some multiplicity results for a class of boundary value problems involving the Hardy-Sobolev operator using Morse theory. (C) 2009 Elsevier Ltd. All rights reserved.

Place, publisher, year, edition, pages
2010. Vol. 72, no 5, 2170-2177 p.
Keyword [en]
Hardy-Sobolev operator, Boundary value problems, Multiplicity results, Nonlinear eigenvalues, Morse theory
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-137813DOI: 10.1016/j.na.2009.10.015ISI: 000273924100003OAI: oai:DiVA.org:uu-137813DiVA: diva2:379339
Available from: 2010-12-17 Created: 2010-12-16 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Nonlinear Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 395 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf